# SDR JR2R20251023492

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17005501001
- Condition: Gouged
- Location: Zone 800
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AVIONICS HATCH ACCESS PROFILE HAS SEVERAL GOUGES. OUT OF LIMITS.   REPAIRED
